RUS
ENG
Full version
JOURNALS
// Fundamentalnaya i Prikladnaya Matematika
// Archive
Fundam. Prikl. Mat.,
1995
Volume 1,
Issue 2,
Pages
529–532
(Mi fpm66)
This article is cited in
1
paper
Short communications
Annihilators and weak topologies on modules
G. M. Brodskii
P. G. Demidov Yaroslavl State University
Abstract:
For a bimodule
$_{S}U_{R}$
we characterize modules
$M_{R}$
and submodules
$T$
of
$_{S}\operatorname{Hom}_{R}(M,U)$
for which the double annihilator conditions hold. We study the weak topologies induced on
$M$
by
$T$
.
UDC:
512.553
Received:
01.03.1995
Fulltext:
PDF file (189 kB)
References
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025